# SDR RAIA951109

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Boot
- Part number: 31P172321
- Condition: Loose
- Location: Nr 2 Eng Inlet
- Part time: 9,363 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7130 - NR 2 ENGINE DE-ICE FAULT.  MAINTENANCE REPAIRED HOSE ON THROAT DE-ICE BOOT, OPERATIONAL CHECK GOOD.  (M)
